# SDR CA190607013

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66173DASH5
- Condition: Failed
- Location: Hyd System
- Part time: 942 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, G, F
- Precautionary procedure: O

## Discrepancy

(CAN) ENG#2 EDP FAIL  ACTION: REPLACED EDP#2, A/C RETURNED TO OPERATION. ON NEXT FLIGHT (RETURN FLIGHT) NEW EDP#2 FAIL AGAIN. TBSH IN PROGRESS . ORDERED NEW EDP, HYD#2 MANIFOLD, PTU (DUE TO STRANGE NOISE) PLAN TO PERFORM SYSTEM FLUSHING, FILTERS REPLACEMENT, COMPONENTS REPLACEMENT  (TC# 20190607013)
